# SDR HALA2009080500350

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 26,085 hours, 4,986 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Tank
- Condition: Empty
- Location: Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED, DUE TO THE LOSS OF WATER PRESSURE.  FOUND ON ARRIVAL H2O TANK EMPTY. SERVICED TO FULL, NO LEAKS NOTED. PRESSURE CHECKED GOOD. OK FOR SERVICE.
